# SDR DU4R2006511

- Difficulty date: June 10, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 24028 CORROSION ON CABIN RT I/B SEAT TRACK AT 3 EA PLACES FROM BS 365.25 TO 387.  REMOVED CORRODED SEAT TRACK. FABRICATED AND INSTALLED SEAT TRACK SECTION FROM BAC1520-792 IAW B757 SRM 53-00-52 AND 51-40-02.
